Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBuchberger’s algorithm and the two-locus, two-allele model.
Author(s) Arthur H.jun. Copeland
TypeArticle in Journal
ISSN0036-1445; 1095-7200/e
LanguageEnglish
JournalSIAM Rev.
Volume49
Number3
Pages421--433
PublisherSociety for Industrial and Applied Mathematics (SIAM), Philadelphia, PA
Year2007
Edition0
Translation No
Refereed No
Webmaster